No Cover Image

Journal article 941 views

Topological derivative for multi-scale linear elasticity models applied to the synthesis of microstructures

S Amstutz, S. M Giusti, A. A Novotny, E. A. de Souza Neto, Eduardo De Souza Neto Orcid Logo

International Journal for Numerical Methods in Engineering, Volume: 84, Issue: 6, Pages: 733 - 756

Swansea University Author: Eduardo De Souza Neto Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/nme.2922

Published in: International Journal for Numerical Methods in Engineering
ISSN: 0029-5981
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: The research reported in this paper was developed in collaboration with colleagues at the National Laboratory for Scientific Computing (LNCC) in Brazil and the University of Avignon (France). The collaboration with LNCC was funded by a Royal Society International Joint Project (RS Grant no. JP080066). The paper follows up from fundamental theoretical results obtained by the UK and Brazil researchers (within the context of the same RS-funded international collaboration project) and proposes a new algorithm for the optimisation of elastic microstrutures. The techniques proposed here led to further collaboration with LNCC and University of Avignon, funded by the Brazilian Government, in the development of new algorithms for structural optimisation under point-wise stress constraints.
College: Faculty of Science and Engineering
Issue: 6
Start Page: 733
End Page: 756